Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On nerve inhibitor steroids for pinched nerve. Taking hydrocone for pain. Pain persisting. Cure?

I had a chiropractor diagnose me to have a t7 pinched nerve and for three weeks I went to him and nothing he did helped .. so I ended up going to a regular family physician.. he gave me steroids .. nerve inhibitors .. and hydrocodone for pain. I have finished the steroids .. still on the nerve inhibitors.. and take one hydrocodone a day for pain .. still hurting some not sure what to to next.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Firstly I would like to know the report of the xray for the TL spine or a CT scan of the back.
the nerve pinch probably is the term used in the entrapment of the nerve causing pain along the site of distribution of the nerve.
this pain to make it better you have to take some pain killers with muscle relaxants like if you were my patient or if there was my patient who would be suffering from similar condition then I would give him tablet diclofenac with a combination of chlorzoxazone for some muscle relaxation which would help for the relaxation of the nerve whereby releasing the pain.i would also recommend some sort of physiotherapy which would be decided by your physiotherapist who would guide you for some exercises to relax your back. Also not to forget using of cold compresses like ice bag for twice to thrice a day would help reducing inflammation.
avoidance of heavy weight lifting and sudden jerks on your back. Hope this answer finds you satisifed but incase if you still have a query please feel to write back.
Answered: Mon, 7 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor